# SDR AALA202102239018

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,840 hours, 13,473 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 2342
- Condition: Failed
- Location: Right
- Part time: 32,840 hours, 13,473 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL FLIGHT MANAGEMENT COMPUTER FAILURE, FLIGHT DIVERTED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED RT FMC AND LT FMC (AALA202102239011) IAW AMM 34-61-02, OPS CHECK GOOD.
